# SDR CALA2021090101462

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721932000
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT -Y765 HAS CORROSION AT F R66. FLOOR SUPPORT Y765 FR86 FOUND TO BE OUT OF LIMITS IAW 53-00-14-2 83-002 L=1.75" W=1.0" D 0.022" REMOVED DAMAGE AREA IAW SRM 51-42 -11 LOCATED AND DRILLED NEW BEAM IAW SRM 51-44-11 INSTALLED NEW BEAM IAW SRM 51-42-11.
